Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have sciatica caused by herniated discs. Feeling numbness and flutter in chest. Confused. Suggest

I am a 33 year old female with lower back problems sciatica caused by herniated discs. I have had a numb right calf and foot since my last serious attack in December. It seems to be improving slowly but it cramps up multiple times a day. Im not sure if this is related but my
left arm has been numb and tingling for about a week now and I have experienced a flutter in my chest which causes me to cough. I'm starting to worry a bit as I'm on Diane 35 and I'm not sure if these symptoms are due to a possible blood clot or to the nerve damage caused by my back issues.
Any input is much appreciated.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Neurologist 's  Response
Based on details you have sciatica caused by herniated disc. This can produce right calf and foot symptoms which you have mentioned.You need to have neuralgic drugs ,for alleviation of symptoms.

Numbness and tingling in left arm is also sensory symptoms related to impinged nerve .Hence you require detail examination for same .Most probable cause would be cervical disc. Consult neurologist/Neurosurgeon

Diane contains two drugs cyprohepatidine and ethinyl estradiol . The drug cannot produce such symptoms
Answered: Wed, 12 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor